• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
QUAN Junliang, HU Hua. Restricted Dividends in the Two-dimension Dual Model under Diffusion and Capital Injection[J]. Journal of South China Normal University (Natural Science Edition), 2020, 52(6): 97-102. DOI: 10.6054/j.jscnun.2020100
Citation: QUAN Junliang, HU Hua. Restricted Dividends in the Two-dimension Dual Model under Diffusion and Capital Injection[J]. Journal of South China Normal University (Natural Science Edition), 2020, 52(6): 97-102. DOI: 10.6054/j.jscnun.2020100

Restricted Dividends in the Two-dimension Dual Model under Diffusion and Capital Injection

More Information
  • Received Date: May 20, 2020
  • Available Online: January 04, 2021
  • The problem of optimal dividend payment in the two-dimension dual model with diffusion under capital injection and varying dividend discount rates was discussed. The HJB equation in the stochastic control model is used to prove that the optimal strategy is a threshold strategy and the integral-differential equation satisfied by the value function of the cumulative dividend discount expectation is obtained, and the explicit expression of the value function is obtained when the benefit obeys an exponential distribution.
  • [1]
    AVANZI B, GERBER H U, SHIU E S W. Optimal dividends in the dual model[J]. Mathematics and Econo-mics, 2007, 41(1):111-123.
    [2]
    AVANZI B, SHEN J, WONG B. Optimal dividends and capital injections in the dual model with diffusion[J]. Astin Bull, 2011, 41(2):611-644. http://www.ams.org/mathscinet-getitem?mr=2858788
    [3]
    YAO D J, YANG H L, WANG R M. Optimal financing and dividend strategies in a dual model with proportional costs[J]. Journal of Industrial and Management Optimization, 2010, 6(4):761-777. http://www.researchgate.net/publication/267137990_Optimal_financing_and_dividend_strategies_in_a_dual_model_with_proportional_costs
    [4]
    YAO D J, YANG H L, WANG R M. Optimal financing and dividend strategies in a dual model with proportional and fixed transaction costs[J]. European Journal of Opera-tional Research, 2010, 6(4):761-777. http://www.researchgate.net/publication/267137990_Optimal_financing_and_dividend_strategies_in_a_dual_model_with_proportional_costs
    [5]
    BAYRAKTAR E, KYPRIANOU A, YAMAZAKI K. On optimal dividends in the dual model[J]. Astin Bull, 2013, 43(3):359-372. http://www.oalib.com/paper/4104870
    [6]
    BAYRAKTAR E, KYPRIANOU A, YAMAZAKI K. Optimal dividends in the dual model under transaction costs[J]. Mathematics and Economics, 2014, 54:133-143. http://www.sciencedirect.com/science/article/pii/s016766871300190x
    [7]
    ZHAO Y X, YAO D J. Optimal dividend and capital injection problem with a random time horizon and a ruin penalty in a dual model[J]. Applied Mathematics-A Journal of Chinese Universities, 2015, 30(3):325-339. http://kns.cnki.net/KCMS/detail/detail.aspx?dbcode=CJFD&filename=GXYY201503006
    [8]
    ZHAO Y X, WANG R M, YAO D J. Optimal dividend and capital injection problem in a dual model with a random time horizon[J]. Journal of Optimization Theory and App-lications, 2014, 157:272-295.
    [9]
    邓丽, 郑华, 彭小飞.随机利率下带注资的对偶模型最优分红问题[J].华南师范大学学报(自然科学版), 2020, 52(2):107-113. http://d.wanfangdata.com.cn/periodical/hnsfdx202002015

    DENG L, ZHEN H, PENG X F. The optimal dividend problem in dual model with capital injections by stochastic interest rates[J]. Journal of South China Normal University(Natural Science Edition), 2020, 52(2):107-113. http://d.wanfangdata.com.cn/periodical/hnsfdx202002015
    [10]
    LIU Z, CHEN P, HU Y J. On the dual risk model with diffusion under a mixed dividend strategy[J]. Applied Mathematics and Computation, 2020, 376:115-125. http://www.sciencedirect.com/science/article/pii/S0096300320300849
    [11]
    CHEN Y, KRISTINA P S, LI Z. Parisian ruin with a threshold dividend strategy under the dual Lévy risk model[J]. Mathematics and Economics, 2020, 90:135-150. http://www.sciencedirect.com/science/article/pii/S0167668719304196
    [12]
    张帅琪, 刘国欣.带注资的二维复合泊松模型的最优分红[J].运筹学学报, 2012, 16(3):119-131. http://www.ixueshu.com/document/2824c82399116b7692792a1a0a1cf97b318947a18e7f9386.html

    ZHANG S Q, LIU G X. Optimal dividend payments of the two-dimensional compound Poisson risk model with capi-tal injection[J]. Operations Research Transactions, 2012, 16(3):119-131. http://www.ixueshu.com/document/2824c82399116b7692792a1a0a1cf97b318947a18e7f9386.html
    [13]
    AZCUE P N, PALMOWSKI Z. Optimal dividend payments for a two-dimensional insurance risk process[J]. European Actuarial Journal, 2019, 9(1):241-272. http://arxiv.org/abs/1603.07019
    [14]
    马永光.基于二维对偶模型的最优分红策略[D].银川: 宁夏大学, 2018.

    MA Y G. Optimal dividend strategy based on two-dimensional dual model[D]. Yinchuan: Ningxia University, 2018.
    [15]
    LIU Y G, CHEN X, ZHUO W Y. Dividends under threshold dividend strategy with randomized observation periods and capital-exchange agreement[J]. Journal of Computational and Applied Mathematics, 2020, 366:1-15. http://ideas.repec.org/h/wsi/wschap/9789811221958_0017.html
    [16]
    HANSJORG A, AZCUE P, MULER N. Optimal dividend strategies for two collaborating insurance companies[J]. Advances in Applied Probability, 2017, 49(2):515-548. http://www.oalib.com/paper/3942974
    [17]
    KULENKO N, SCHMIDLI H. Optimal dividend strategies in a Cramér-Lundberg model with capital injections[J]. Mathematics and Economics, 2008, 43:270-278. http://www.sciencedirect.com/science/article/pii/S0167668708000747
    [18]
    SCHMIDLI H. Stochastic control in insurance[M]. London:Springer, 2008.
  • Cited by

    Periodical cited type(1)

    1. 常香玲,柴菲. 氧化锌纳米复合抗菌材料的制备及性能研究. 日用化学工业(中英文). 2023(09): 1051-1056 .

    Other cited types(2)

Catalog

    Article views (598) PDF downloads (45) Cited by(3)

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return